MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM
Model Number 02.07.0417SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 november 2021: lot 1903723: 25 items manufactured and released on 25-jul-2019.Expiration date: 2024-07-09.No anomalies found related to the problem.To date, 9 items of the same lot have been sold without another similar reported event.Additional items involved in the event, batch review performed on 24-nov-2021: gmk-revision 02.07.2405r femur revision ps size 5 r (k102437) lot.174928 lot 174928: 23 items manufactured and released on 11-oct-2017.Expiration date: 2022-09-27.No anomalies found related to the problem.To date, 17 items of the same lot have been sold without any similar reported event.Gmk-revision 02.07.0684r revision fixed tibial tray cemented size 4 r (k123721) lot.1908398 lot 1908398: 10 items manufactured and released on 17-feb-2020.Expiration date: 2025-02-03.No anomalies found related to the problem.To date, 9 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery and was implanted with competitor hardware.On (b)(6) 2021, the patient came in and had the competitor hardware revised to medacta hardware for reasons unknown.The surgery was completed successfully.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6), the surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12983265
Report Number3005180920-2021-00980
Device Sequence Number20247835
Product Code JWH
UDI-Device Identifier07630030817991
UDI-Public07630030817991
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2024
Device Model Number02.07.0417SCF
Device Catalogue Number02.07.0417SCF
Device Lot Number1903723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale